# SDR CA000530038

- Difficulty date: May 4, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Lear 31A
- Aircraft time: 1,362 hours
- Engine: Garrtt TFE7312
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 03601018
- Condition: Disintegrated
- Location: Front Bearing
- Part time: 34,900 hours, 11,400 cycles
- Component: Starter Generato, Lucas, 2308023
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

(CAN) LEFT GENERATOR TRIPPED OFF IN-FLIGHT AND WOULD NOT RESET.  ON INSPECTION, FOUND GENERATOR FRONT BEARING UNSERVICEABLE.   REMOVED GENERATOR AND REPLACED WITH O/H UNIT.  VIBRATIONS FELT THROUGHOUT AIRCRAFT WHEN GEN TRIPPED OFF LINE.
